# SDR GTIA2022052336432

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 22,487 hours, 9,812 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENTS: DESCENDING THROUGH 6,000; FA CALLED AND REPORTED STRONG DIRTY COCK SMELL AROUND ROW 5. RAN PROCEDURE SMELL DISSAPPATED W/ PACK 2 OFF.-PERFORMED TSM 05-50-00-810-831-A DURING T/S FOUND # 2 PACK TO BE THE POTENTIAL SOURCE OF ORDER REF LOGPAGE 2836538-01 FOR CORRECTIVE ACTION
